MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T15 HEXALOBE CANNULATED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. DRIVER SHAFT, T15 HEXALOBE CANNULATED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number DRIVER SHAFT, T15 HEXALOBE CANNULATED
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
Whilst tightening hcs screw, cannulated t15 screwdriver shaft broke upon tightening.A second t15 cannulated screwdriver was used which also broke.All pieces were retrieved.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the damaged of the distal tip of the device.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
DRIVER SHAFT, T15 HEXALOBE CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15401857
Report Number1220246-2022-05477
Device Sequence Number17686884
Product Code LXH
UDI-Device Identifier00888867197282
UDI-Public00888867197282
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T15 HEXALOBE CANNULATED
Device Catalogue NumberAR-8610D-43
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date03/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown